| Model Number |
KEX152EB |
| Medical Device Problem Codes |
Break (1069); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G2 - region of origin - japan medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.Preoperative diagnosis of this surgery was primary osteoporosis for compression fracture.It was reported that during expansion, ibt was inflated and when it was tried to take out the stylet, it could not be taken out; when it was tried to pull it out again, the balloon was broken.There were no patient symptoms reported.There were no further complications reported regarding the event.